# SDR SWAA2019012828902

- Difficulty date: January 24, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 51,291 hours, 32,260 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Part number: MS206153M7
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE CONTAINER GIRT BAR CLIP RIVET BROKEN.  INSTALLED RIVET PER SRM.
